# SDR DL764040042

- Difficulty date: January 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 5,840 hours, 2,264 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Bird Strike
- Location: Left Wing Outbd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD FLAP BIRD STRIKE CAUSING DELAMINATION.  PER SRM WILL REQUIRE MAJOR REPAIR.  REMOVED DAMAGE AND LAYERED UP REPAIR PER SRM 57-53-01 AND 51-70.  OK TO INSTALL REPAIR QC1446.  INSTALLED REPAIR PER SRM 51-70-1.  OK TO REFINISH REPAIR QC1446.  RESTORED FINISH PER AMM QC14.
